# SDR 03FDEA00467

- Difficulty date: April 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,387 hours, 32,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX354103C
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAP RETRACTION - OUTBOARD T/E FLAPS STAYED AT 5 DEG WHEN FLAPS WERE RETRACTED TO 2 DEGREES.  USED ALT FLAP MASTER SWITCH TO RETRACT FLAPS PER QRH PROCEDURE.  PERF T/S AND FOUND OUTBOARD FLAP STUCK FROM 5 TO 2, RESET USING ALTERNATE.  COULD NOT GET IT STUCK AGAIN BUT THEN WAS VERIFIED THAT THE MOVEMENT FROM 5 UP TO ZERO WAS NOT CONSISTENT; THE TORQUE TUBE WAS MOVING AS IT WAS GRABING.  VERIFIED BY-PASS VLV AND FOUND WORKING PROPERLY.  REMOVED AND REPLACED FLAP POWER UNIT HYD MOTOR AS PER B727-200 MM 27-51-062-4.  RAN SYS SEVERAL TIMES AND NOW IT'S WORKING CONSISTENTLY.  ACFT IS OKAY TO FLY.
